No announcements have been published.
More Announcements...

Vol 114, No 1 (2014)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents


Cartan-Eilenberg Gorenstein Flat Complexes PDF
Gang Yang, Li Liang 5-25
On $\alpha$-Short Modules PDF
M. Davoudian, O. A. S. Karamzadeh, N. Shirali 26-37
Perturbations of Planar Algebras PDF
Paramita Das, Shamindra Kumar Ghosh, Ved Prakash Gupta 38-85
Parabolic Stein Manifolds PDF
A. Aytuna, A. Sadullaev 86-109
Numerical Radius Inequalities for Several Operators PDF
Omar Hirzallah, Fuad Kittaneh 110-119
Optimal Embeddings of Calderón Spaces in Hölder-Zygmund Spaces PDF
Zia Bashir, Fernando Cobos, Georgi E. Karadzhov 120-148
Logarithmic Convexity of Area Integral Means for Analytic Functions PDF
Chunjie Wang, Kehe Zhu 149-160

ISSN: 1903-1807

Hosted by The State and University Library